# SDR AALA20180710007

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 19,180 hours, 7,652 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION AT STA 540, STR 22L OF THE CENTER WING LOWER SKIN. REMOVED/BLENDED OUT CORROSION AND INSTALLED FABRICATED REPAIR SHIM PER EA 282232 DRAFT 1.
